Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the dimension of additive sets

Tom 167 / 2015

P. Candela, H. A. Helfgott Acta Arithmetica 167 (2015), 91-100 MSC: Primary 11B30; Secondary 05D40. DOI: 10.4064/aa167-1-5

Streszczenie

We study the relations between several notions of dimension for an additive set, some of which are well-known and some of which are more recent, appearing for instance in work of Schoen and Shkredov. We obtain bounds for the ratios between these dimensions by improving an inequality of Lev and Yuster, and we show that these bounds are asymptotically sharp, using in particular the existence of large dissociated subsets of $\{0,1\}^n\subset \mathbb Z^n$.

Autorzy

  • P. CandelaAlfréd Rényi Institute of Mathematics
    13-15 Reáltanoda u.
    1053 Budapest, Hungary
    e-mail
  • H. A. HelfgottIMJ-PRG, UMR 7586
    Bâtiment S. Germain, case 7012
    58 avenue de France
    75013 Paris, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek